# SDR GTIA040270

- Difficulty date: February 13, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION AFT CARGO DOOR LOWER DOOR JAMB FS 1155-1211.  REMOVED JAMB BEAR.  DRILLED AND LOCATED NEW JAMB BEAM.  INSTALLED AFT CARGO PIT JAMB.  (M)
